advertisement
Question
Posted by: sandra | 2009/11/11

obesity

Hi
Growing up ,I was a very chubby child.I am 30yrs old now and still a bit overwight.My problem is that I have dark patches inside my thighs(chaffing),is there any way I can get rid of these?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sandra
There are creams one can use for this to lighten the skin but it is best to have a dermatologist prescribe this to you as some over the counter medications and actually cause more irritation of the skin and worsening discoloration. If you do not lose weight and the chafing is continuing it will probably recur even when you treat it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/11

Hallo Sandra
There are creams one can use for this to lighten the skin but it is best to have a dermatologist prescribe this to you as some over the counter medications and actually cause more irritation of the skin and worsening discoloration. If you do not lose weight and the chafing is continuing it will probably recur even when you treat it.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement